# SDR GTIA2025021038739

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 16,120 hours, 6,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL BELOW 8,000MSL DISSAPATED W PACK 1 OFF-PERFORM TSM 05-50-00-810-831-A AND CONFIRMED PACK 2 WITH NO ODOR WITH ENGINE RUN BY FLIGHT CREW. PACK 1 WILL BE PLACED ON MEL.AIRCRAFT OK FOR SERVICE. MOC # 70473.
